# SDR FDEA200911063870

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD HINGE (FLAP MOUNTED) PIVOT LUG INBD BORE BUSHING FOUND WORN.  RT INBD FLAP AFT OTBD HINGE PIVOT LUG INBD BORE REWORKED IAW EA 1-5750-135628.  BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-135628. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
